# SDR RAIA00405023

- Difficulty date: May 6, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 22,867 hours, 25,880 cycles
- Engine: Pwa PW124B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32149582
- Part serial: 248
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 19,838 hours, 22,203 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - NR 1 BLEED LEAK INDICATION.  MAINTENANCE DEFERRED BLEED PER MEL.  SUBSEQUENTLY CLEARED DMI REMOVING AND REPLACING NR 1 HP BLEED VALVE.
